Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/27711
Title: The role of mathematical modelling in malaria elimination and eradication (Comment on: Can malaria be eliminated?)
Authors: Richard J. Maude
Wirichada Pontavornpinyo
Sompob Saralamba
Arjen M. Dondorp
Nicholas P.J. Day
Nicholas J. White
Lisa J. White
John Radcliffe Hospital
Mahidol University
Keywords: Immunology and Microbiology;Medicine
Issue Date: 1-Jun-2009
Citation: Transactions of the Royal Society of Tropical Medicine and Hygiene. Vol.103, No.6 (2009), 643-644
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=67349163294&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/27711
ISSN: 00359203
Appears in Collections:Scopus 2006-2010

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.